# SDR SWIA202053864

- Difficulty date: October 30, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 45,842 hours, 39,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 409-409+16 LBL 9 COROSON IN TWO SPOTS ON INBOARD SIDE, MARKED.  C-CHECK RO 11/6/2020.  REMOVED CORROSION ON FLOOR BEAM AT LBL 9 BETWEEN FS 409-FS 409+16, INBOARD FLANGE AT 2 EA LOCATIONS IN SHADED ZONE, REF REO.  REPAIRED PER REO.  COMPLIED WITH SKYWEST ST CARD.
